# SDR CA150909014

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS FOUND IN AVIONICS BAY ON FRAME ATTACHED FLANGE, FREE FLANGE AND WEB AT BS 364, 349, AND 333.
